Medidas de Haar-Berezin

Daniel Hernández Ruipérez; Jaime Muñoz Masqué

Extracta Mathematicae (1987)

  • Volume: 2, Issue: 1, page 4-6
  • ISSN: 0213-8743

How to cite


Hernández Ruipérez, Daniel, and Muñoz Masqué, Jaime. "Medidas de Haar-Berezin." Extracta Mathematicae 2.1 (1987): 4-6. <>.

author = {Hernández Ruipérez, Daniel, Muñoz Masqué, Jaime},
journal = {Extracta Mathematicae},
keywords = {Integral de Berezin; Teoría de la medida; Medidas graduadas},
language = {spa},
number = {1},
pages = {4-6},
title = {Medidas de Haar-Berezin},
url = {},
volume = {2},
year = {1987},

AU - Hernández Ruipérez, Daniel
AU - Muñoz Masqué, Jaime
TI - Medidas de Haar-Berezin
JO - Extracta Mathematicae
PY - 1987
VL - 2
IS - 1
SP - 4
EP - 6
LA - spa
KW - Integral de Berezin; Teoría de la medida; Medidas graduadas
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.